Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 452087, 13 pages
http://dx.doi.org/10.1155/2011/452087
Research Article

Random Attractors for the Stochastic Discrete Long Wave-Short Wave Resonance Equations

School of Mathematics and Information, Ludong University, Shandong,Yantai 264025, China

Received 21 June 2011; Accepted 15 August 2011

Academic Editor: F. Marcellán

Copyright © 2011 Jie Xin and Hong Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jie Xin and Hong Lu, “Random Attractors for the Stochastic Discrete Long Wave-Short Wave Resonance Equations,” Journal of Applied Mathematics, vol. 2011, Article ID 452087, 13 pages, 2011. https://doi.org/10.1155/2011/452087.